Displaying similar documents to “Weighted norm inequality for the Poisson integral on the sphere.”

Commutators of singular integrals on spaces of homogeneous type

Gladis Pradolini, Oscar Salinas (2007)

Czechoslovak Mathematical Journal

Similarity:

In this work we prove some sharp weighted inequalities on spaces of homogeneous type for the higher order commutators of singular integrals introduced by R. Coifman, R. Rochberg and G. Weiss in Factorization theorems for Hardy spaces in several variables, Ann. Math. 103 (1976), 611–635. As a corollary, we obtain that these operators are bounded on L p ( w ) when w belongs to the Muckenhoupt’s class A p , p > 1 . In addition, as an important tool in order to get our main result, we prove a weighted Fefferman-Stein...

Lambert multipliers between L p spaces

M. R. Jabbarzadeh, S. Khalil Sarbaz (2010)

Czechoslovak Mathematical Journal

Similarity:

In this paper Lambert multipliers acting between L p spaces are characterized by using some properties of conditional expectation operator. Also, Fredholmness of corresponding bounded operators is investigated.